Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rational homology manifolds and hypersurface normalizations
HTML articles powered by AMS MathViewer

by Brian Hepler PDF
Proc. Amer. Math. Soc. 147 (2019), 1605-1613 Request permission

Abstract:

We prove a criterion for determining whether the normalization of a complex analytic space on which the shifted constant sheaf is perverse is a rational homology manifold, using a perverse sheaf known as the multiple-point complex. This perverse sheaf is naturally associated to any space on which the shifted constant sheaf is perverse, and has several interesting connections with the Milnor monodromy and mixed Hodge modules.
References
Similar Articles
Additional Information
  • Brian Hepler
  • Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
  • MR Author ID: 1188759
  • Email: hepler.b@husky.neu.edu
  • Received by editor(s): May 8, 2018
  • Received by editor(s) in revised form: August 7, 2018
  • Published electronically: December 12, 2018
  • Communicated by: Mark Behrens
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1605-1613
  • MSC (2010): Primary 32S60, 32S35, 32S40, 32B10
  • DOI: https://doi.org/10.1090/proc/14391
  • MathSciNet review: 3910425